people liking feelings

Doctors Need to Be Honest About Medication Risks and Side Effects

Reading now: 446
themighty.com

I was recently put on Lupron, an injection given once every three months for endometriosis. I was told I might have some hot flashes, as the medication puts me directly into menopause, but that as long as I took my hormone replacement therapy pill, they wouldn’t be too bad and that pill would also protect me against bone density loss.

I was excited to finally have a medication that should be able to actually help; I was hopeful, even. About a week after I got the injection, I suddenly started having severe hot flashes that were so bad they were making me throw up.

I immediately got the hormone replacement therapy pill I had yet to pick up and was taking Zofran as often as I could to help with the nausea and vomiting.

Read more on themighty.com
The website mental.guide is an aggregator of articles from open sources. The source is indicated at the beginning and at the end of the announcement. You can send a complaint on the article if you find it unreliable.

Related articles